# SDR AALA202404014977

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737823
- Aircraft serial: 44446
- Aircraft time: 13,600 hours, 5,140 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAV E ENTRY DOOR STUCK CLOSED DURING CRUISE FLIGHT FOUND LOOSE SCREW ON DOOR LATCH. SECURED SCREW AND OPS CHECK IAWCMM 25-40-59. OK FOR SERVICE.
